# SDR 96ZZZX97

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31033155
- Condition: Cracked
- Location: Turb 1st Stage
- Part time: 7,517 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CAM INSPECTION, FOUND PART CRACKED AT FLANGE.  THIS IS A MAIN ROTATING GROUP, CRITICAL LIFE-LIMITED COMPONENT.  LIFE-LIMIT IS 20,000 CYCLES.  SUGGEST ALLIED SIGNAL ENGINEERING DETERMINE AND CORRECT THE CAUSE OF THIS PROBLEM.  THIS IS THE 21ST MALFUNCTION/DEFECT REPORT FILED BY THIS REPAIR STATION ON THIS TOPIC.  TOTAL CYCLES, 9,199.
